# SDR FDEA202003010471

- Difficulty date: March 1, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 75,087 hours, 31,452 cycles
- System (JASC): 5751 · Ailerons
- Part: Balance Weight
- Part number: 113N720814
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING,OUTBOARD AILERON,INBOARD COUNTER BALANCES,SEVERAL HAVE CORROSION   AND OR FLAKING PAINT REMOVED AND REPLACED 1 CORRODED L/W O/B AILERON I/B COUNTER BALANCE IAW B757   SRM 51-60-01-OG AND 51-40-02.RESTORED FINISH ON REMAINING COUNTER BALANCES IAW   B757 AMM 51-20-01.{NO MOMENT CHANGE.NO REBALANCE REQ}
